MathSciNet Relay Station
MathSciNet bibliographic data
MR1132116 (93a:26016) 26D20
Pečarić, Josip E. Generalization of the power means and their inequalities. J. Math. Anal. Appl. 161 (1991), no. 2, 395–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement